On the Recursion Operator for the Infinitesimal Symmetries for Autonomous and Non-autonomous Systems
Article first published online: 16 MAR 2006
Copyright © 1986 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 498, Issue 1-2, pages 11–16, 1986
How to Cite
Chowdhury, A. R. and Ahmad, S. (1986), On the Recursion Operator for the Infinitesimal Symmetries for Autonomous and Non-autonomous Systems. Ann. Phys., 498: 11–16. doi: 10.1002/andp.19864980104
- Issue published online: 16 MAR 2006
- Article first published online: 16 MAR 2006
- Manuscript Received: 14 SEP 1984
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!